text.skipToContent text.skipToNavigation
Shipping truck
Benylin cough night bubble gum flavour for children 100 ml#000000000000004020

$8.79

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape SYRUP
Sub brand name N/A
U.P.C 062600961709
#NPN N/A
#DIN 02248858
Content 6.25 MG / 5.0 ML
Directions
- Do not exceed the single and maximum daily dose. Overdose may result in serious harm.
Children (6 to under 12 years):
- Shake well before using
- Use only the enclosed dosage cup designed for use with this product. Do not use any other dosing device
- Give 10 ml (2 tsp.) every 4 hours, as needed
- Do not give more than 6 doses (60 ml) in 24 hours.
WARNINGS
DO NOT USE
- with an orally ingested or topically applied product that also contains diphenhydramine
- with other cough/cold medications since harm may occur, unless recommended by a doctor
- if your child is allergic to any of the ingredients
- this product in children under 6 years of age.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU have a child that
- has - glaucoma - difficulty in urination - persistent cough as occurs with asthma - cough with excessive phlegm - breathing problem such as emphysema or chronic bronchitis
- takes any other medication including sedatives or tranquilizers.

WHEN USING THIS PRODUCT
- marked drowsiness or excitability may occur. Sedatives and tranquilizers may increase drowsiness
- do not use when child is engaged in activities requiring mental alertness.

STOP USE AND ASK A DOCTOR IF
- new symptoms appear, symptoms worsen or last for more than 7 days
- are accompanied by a high fever (>38°C), or the production of thick yellow/green phlegm
- allergic reactions such as wheezing, rash or itching develop. Side effects may include: allergic reaction, breathing difficulties, convulsions, drowsiness, hallucinations, and rapid heart rate.
KEEP OUT OF REACH OF CHILDREN. In case of overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Read the complete carton and label before use and follow all directions
- Do not use if band on cap is broken or missing
- Child resistant package
- Store at 15 to 30°C.
Effective relief of:
- Dry cough
- Sneezing
- Runny nose
So your child can rest

Uses
- Temporarily relieves - dry cough - sneezing and/or runny nose (sniffles) due to common cold

Inactive ingredients carboxymethylcellulose sodium, citric acid, flavours, glycerin, sodium benzoate, sodium citrate, sodium saccharin, sorbitol, water.
Dye & alcohol free
(In each 5 ml or 1 teaspoonful (tsp.)) Purpose
Active ingredient
Diphenhydramine hydrochloride 6.25 mg Cough suppressant, antihistamine